# SDR DLL19971125

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Galley
- Component: 728940A
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECT SMELL IN FWD GALLEY AND INTO COCKPIT.  FOUND F/C CHILLER BAD FWD TO MCO AND PLAC.  DEACTIVATED CHILLER.
